# SDR SWAA2021072282316

- Difficulty date: June 10, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 65,911 hours, 38,694 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 727d S8l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FRAME AT B.S. 727D; STRINGER 8 LEFT; AT AIR CONDITIONING ATTACH BRACKET. ; / [01] REMOVED 2 FASTENER FROM FRAME B.S. 727D ; STR 8 LEFT; AIR CONDITIONING ATTACH BRACKET IAW 51-40-02-OG-0; [02] ET INSPECTED 2EA HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16; CRACK NOTED COMMON TO I/B HOLE.   ET INSPECTED AROUND HOLE PER 737 NDTM PART 6 51-00-00 PROCEDURE 23; CRACK DOES NOT EXTEND OUT OF HOLE.  CAL ID IS000450 N500D; [03] ACCOMPLISHED REPAIR AT COSTUMER CARD ID TTG8Q005EU22; [04] VERIFIED ACCOMPLISHED REPAIR AT COSTUMER CARD ID TTG8Q005EU22; [05] VERIFIED ACCOMPLISHED REPAIR AT COSTUMER CARD ID TTG8Q005EU22
